On Topological Indices of Sudoku Graphs and Titania TiO2 Nanotubes

K. Pattabiraman, A. Santhakumar

Abstract


In this paper, we obtain the exact formulae for some topological indices such as the general sum-connectivity index, atom-bond connectivity index, geometric arithmetic index, inverse sum indeg index, symmetric division deg index and harmonic polynomial of titania TiO2 Nanotubes and Sudoku graphs.

Full Text:

PDF

References


M. Caramia and P.Dellólmo, A lower bound on the chromatic number of Mycielski graphs, Discrete Math., 235 (2001) 79-86.

V. Chavatal, The minimality of the mycielski graph, Lecture Notes in Math., 406 (1974) 243-246.

K.L. Collins and K.Yysdal, Dependent edges in Mycielski graphs and 4-colorings of 4-skeletons, J.Graph Theory, 46 (2004) 285-296.

E.Estrada, L.Torres, L.Rodriguez, I.Gutman, An atom-bond connectivity index: modelling the enthalpy of formation of alkanes, Indian J.Chem. 37A (1998) 849-855.

Falahati-nezhad, M.Azari, T.Doleslić, Sharp bounds on the inverse sum indeg indices, Discrete Appl.Math. doi.org ---10.1016----j.dam.2016.09.014.

S.Fajtlowicz, On conjectores of Grafiti II, Cong. Number. 60(1987)187-197.

C.K.Gupta, On the symmetric division deg index of graph, southeast Asian Bulletin of Math. 40(2016) 59-80.

I.Gutman, N.Trinajstić, Graph theory and molecular orbitals. Total π-electorn energy of alternant hydrocarbons, Chem. Phys.Lett. 17 (1972) 535-538.

M.A. Iranmanesh, M.Sahehi, On the harmonic index and harmonic polynomial of caterpillars with diameter four, Iranian J. of Math. Chem. 6(2015) 41-49.

A.Jonsson, A trace theorem for the Drichlet form on the Sierpin’ ski gasket, Math. Z 250(2005) 599-609.

X. Li, I. Gutman, Mathematical aspects of Randić type molecular structure description, University of Kragujevac, Kragujevac(2006).

B.Lucić, N. Trinajstić, B. Zhou,, Comparison between the sum-connectivity index and product-connectivity index for benzenoid hydrocarbons, Chem. Phys. Lett. 475 (2009) 146-148.

M.Randić On characterization of molecular branching, J.Am.Chem. Soc. 97(1975) 6609-6615.

D. Vukicević, B.Furtula, Topological index based on the ratios of geometrical and arithmetical means of end-vertex degrees of edges, J.Math. Chem. 46(2009), 1369-1376.

B.Zhou, N. Trinajstić, On a novel connectivity index, J. Math. Chem. 46(2009) 1252-1270.

B.Zhou, N. Trinajstić, On general sum-connectivity index, J.Math. Chem. 47(2010) 210-218.




DOI: https://doi.org/10.23956/ijarcsse.v7i12.514

Refbacks

  • There are currently no refbacks.

Comments on this article

View all comments




© International Journals of Advanced Research in Computer Science and Software Engineering (IJARCSSE)| All Rights Reserved | Powered by Advance Academic Publisher.